# SDR DHL2003746014

- Difficulty date: November 18, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3444 · Ground Proximity System
- Part: Switch
- Condition: Corroded
- Location: Gpws
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WINDSHEAR/GPWS INOPERATIVE.  LIGHT ILLUMINATED DURING TAKE-OFF ROLL. RTO CONDUCTED WINDSHEAR IN AREA. A/C WEIGHT 154,200 LBS., OAT 19 DEGREES C., PA 280, & BRAKE ENERGY ZONE CAUTION.  TRANSFERRED TO DMI 14774 MEL 34-29 CAT. (A) PLACARD INSTALLED.   INSPECTED BRAKES IAW MM, NO DEFECTS NOTED.  SUSPECT GPWS COMPUTER. NO STOCK.  SWAPPED GPWS COMPUTER & RADIO ALTIMETER, NO HELP.  ORIGINAL GPWS & RADIO ALTIMETER BOXES REINSTALLED.  REMOVED INSTRUMENT PANEL ON F/O'S FORWARD LT SIDE. FOUND GPWS TEST/INHIBIT SWITCH CORRODED. PARTS ON ORDER. REINSTALLED & PERFORMED PITOT-STATIC LEAK CK IAW MM, NO LEAKS NOTED. REPLACED F/O'S GPWS KORRY LIGHT, GPWS NOW OPS CKS GOOD PER MM. THIS CLEARS DMI 14774.
